# SDR ASAA2016100618242

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,031 hours, 9,351 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042002
- Condition: Defective
- Location: Display Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S LINE SELECT KEYS 2R AND 6R ON MCDU HAVE NO CLICK FEEL MAKING IT DIFFICULT TO TELL WHEN LSK PUSHED.  ACFT GROUNDED. REMOVED AND REPLACED FMCS CDU KEYBOARD CAPTAINS SIDE IAW AMM 34-61-01.
